# SDR IPXA2022072584549

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,906 hours, 15,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEFT FWD CABIN DOOR LIMIT SWITCH CANON PLUG WILL NOT LOCKR7R P1-3120 E/P SWPM 20-31-14 REF WDM 52-11-01 WIRES POS 2 AND 3 IN WRONG POS. REPOSITIONED BOTH WIRES AS REQUIRED L1 DOOR OPS CHK NORM. REF 52-11-01
